# SDR AALA20180529005

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 12,505 hours, 1,334 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Part number: AMC12RA03W
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. WHILE PERFORMING TEST DROP OF PASSENGER OXYGEN MASKS FOR CUSTOMER CARD B1910AC-0012 CENTER SYSTEM DOORS DO NOT OPEN AND CIRCUIT BREAKER C35405 IN P310 PANEL POPS. TROUBLE SHOT WIRING PER WDM 35-21-23 AND FOUND PIN 1 SHORTED TO PIN 2 ON CONNECTOR DM33254A. REPAIRED PER SWPM AND REPERFORMED GOOD OPERATIONAL TEST OF THE OXYGEN BOX DOOR LATCHES ACTUATORS PER AMM 35-21-00-710-801.
